MathSciNet Relay Station
MathSciNet bibliographic data
MR2150770 37L60 (39A10 39B72 82C20)
Konotop, V. V.; Perla Menzala, G. Localized solutions of a nonlinear diatomic lattice. Quart. Appl. Math. 63 (2005), no. 2, 201–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement